# SDR IPXA2015042588368

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,197 hours, 10,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3COB, ATTACH ANGLE CRACKED ON LT NR 2 SLAT.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ATTACH ANGLE ARB1647-5 AT OTBD END OF LT NR 2 SLAT IAW DWG ARB1647 AND SRM 51-33-01.
